Previous |  Up |  Next


Title: Solution of subsonic rotational nonviscous flow in three-dimensional axially symmetric channels [Abstract of thesis] (English)
Author: Oršulík, V.
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 31
Issue: 1
Year: 1990
Pages: 195-196
Category: math
MSC: 35J65
MSC: 35Q35
MSC: 76G25
Date available: 2008-06-05T21:43:17Z
Last updated: 2012-04-28
Stable URL:


Files Size Format View
CommentatMathUnivCarol_031-1990-1_35.pdf 297.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo